Panadol Pain and Fever

Panadol Pain and Fever caplets, formulated using a unique Optizorb technology, releases medicine 5X faster than standard paracetamol.

Panadol contains paracetamol 500mg B.P., long recognized as dependable, effective medication for you and your family. Panadol is effective for:

  • Headache
  • Fever
  • Colds and Influenza
  • Backache
  • Menstural Pain
  • Pain of Osteoarthritis
  • Muscle pain
  • Neuralgia
  • Toothache
  • Rheumatic pain

Back to product listing